# SDR DALA2018030301371

- Difficulty date: February 23, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 50,835 hours, 4,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Dirty
- Location: Arming Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARM/DISARM LIGHT UNDERNEATH CACP.   DISPLAYS BOTH ARM AND DISARM.   REMOVED SWITCH,  CLEANED CONTACT. REPLACED BULBS IAW WDM 23-33-04.   ALL DOORS HAVE TO BE ARMED TO GET LIGHT. ARMED ALL CABIN DOORS ARM LIGHT CHECKED GOOD. DISARMED ALL CABIN DOORS LIGHT SHOWS DISARM SYSTEM CHECKED GOOD.
